# SDR HEEA0011585

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N134AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7237
- System (JASC): 6420 · Tail Rotor Head
- Part: Bushing
- Part number: 1053178103
- Condition: Loose
- Location: Tail Rotor
- Component: 11788659
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R BUSHING RING STAKING CAME LOOSE.  REPLACED WITH SERVICEABLE PART.
